Duke Mathematical Journal

Elementary proofs of some known theorems of the theory of complex Euclidean spaces

M. H. Stone and J. D. Tamarkin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 3, Number 2 (1937), 294-302.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077490043

Zentralblatt MATH identifier
0016.40501

Digital Object Identifier
doi:10.1215/S0012-7094-37-00321-1

Mathematical Reviews number (MathSciNet)
MR1545987

Citation

Stone, M. H.; Tamarkin, J. D. Elementary proofs of some known theorems of the theory of complex Euclidean spaces. Duke Mathematical Journal 3 (1937), no. 2, 294--302. doi:10.1215/S0012-7094-37-00321-1. http://projecteuclid.org/euclid.dmj/1077490043.


Export citation